Discussions that mention valium

Addiction & Recovery board


Makayla, I do feel your pain, as I know how it feels not to be able to tell your family. My reasons are because of shame and guilt. My wd has always been the worst the first 3 days and then each day would get a little better and this time I wanted to stop with all my heart and you sound like you really want to and have to. I tapered off at first, but I did go off the taper some, when I ran out I took some valium at nite for the shakes and to get a little sleep, I took Imodium AD, the name brand for the trots and it seemed to calm me down and I told my family I thought I had a bad case of flu. There is a Home Detox plan at the top of the board where the rules of posting are and also look up Thomas Recipe on this board, it has alot of good advice and it helped me, there's vitamins and supplements you can take to help with energy after the first 3 days and I did the exercising like it said even when I thought I couldn't move a finger and it really helped me. I hope this helps you some, I just wanted you to know I am thinking about you and your in my prayers, also I had a 10yr hydocodone addiction and had went ct many times, but this time so far I've been clean over a month and I quit counting days because in a strange way I thought after so many days maybe I could handle a pill but we both know that doesn't work. None of us wakes up one day and says we want to be addicted, mine started from back pain and then back surgery, but I soon learned I liked the energy they gave me so here I am an addict but a recovering addicted. May God bless you and keep posting there alot of good people on here that cares and has good advice, everyone was a God-send to me and has been my life line. About taking the Valium I took it very sparingly because it is also addictive and you sure don't want to replace one addiction with another one, valium is a benzo and is very hard to get off of too, but it did help me some. LOL, Fiesty
Fiesty.
Thank you so much for what you said. I am taking my last two perc's today. I will try to get ahold of some Valium. Although whent aking them in the past to "boost" my high they didn't do much. Just knowing that it will only be about 3 days makes me FEEL so much better. I will keep you posted on how tomorrow goes.
My love,
MK